Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)


Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 9   2021
Vol.9 No.1
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 7(Nov, 2019) No 5

Special Spline Approximation in CAD Systems of Linear Structure Routing

D. A. Karpov, V. I. Struchenkov

[Abstract] [Full Text] [Full Article - PDF] pp. 151 - 157

DOI: 10.13189/ms.2019.070501

Green's Tensor and 2Dimiensional BIE Method in Static of Massif with Arbitrary Anisotropy

Sh. A. Dildabayev, G. K. Zakir'yanova

[Abstract] [Full Text] [Full Article - PDF] pp. 158 - 171

DOI: 10.13189/ms.2019.070502

Estimation of Small Tail Probabilities by Repeated Fusion

Benjamin Kedem, Lemeng Pan, Paul J. Smith Chen Wang

[Abstract] [Full Text] [Full Article - PDF] pp. 172 - 181

DOI: 10.13189/ms.2019.070503

Evolutionary Variational Inequalities with Volterra Type Operators

Mykola Bokalo, Olha Sus

[Abstract] [Full Text] [Full Article - PDF] pp. 182 - 190

DOI: 10.13189/ms.2019.070504

Backward Simulation of Correlated Negative Binomial L'evy Process Process

Taehan Bae, Maral Mazjini

[Abstract] [Full Text] [Full Article - PDF] pp. 191 - 196

DOI: 10.13189/ms.2019.070505

Long-ranged Interaction Forces and Real Spaces Related to Them Including Anisotropic Cases

Emil V. Veitsman

[Abstract] [Full Text] [Full Article - PDF] pp. 197 - 204

DOI: 10.13189/ms.2019.070506

To Asymptotic of the Solution of the Heat Conduction Problem with Double Nonlinearity with Absorption at a Critical Parameter

Aripov M., Mukimov A., Mirzayev B.

[Abstract] [Full Text] [Full Article - PDF] pp. 205 - 217

DOI: 10.13189/ms.2019.070507

Ellipsoidal Approximation of Distributions and Its Applications

Igor Sinitsyn, Vladimir Sinitsyn

[Abstract] [Full Text] [Full Article - PDF] pp. 218 - 228

DOI: 10.13189/ms.2019.070508

Non-Archimedean Fuzzy M-Metric Space and Fixed Point Theorems Endowed with a Reflexive Digraph

Anuradha, Seema Mehra, Said Broumi

[Abstract] [Full Text] [Full Article - PDF] pp. 229 - 238

DOI: 10.13189/ms.2019.070509

Potential Growth Analysis of FDI in Albania

Llesh Lleshaj, Alban Korbi

[Abstract] [Full Text] [Full Article - PDF] pp. 239 - 245

DOI: 10.13189/ms.2019.070510